Citation: Victorj. "I Should’ve Just Left the Stuff Well Alone: An Experience with Bupropion (exp112374)". Erowid.org. May 1, 2020. erowid.org/exp/112374
Bupropion Ups and DOWNS
I was craving something, anything, since I had been over 3 wks off of the Suboxone and, unfortunately, I found a full bottle of bupropion. “Hmmm”, I search the google and found that, yes this drug could potential be abused and at quick intake could have an amphetamine like effect.
So I crushed one 150mg pill, insulfated it gingerly, b/c that shit burns and waited for “something”. Within a minute I did feel a rush of some sorts, a burst of energy, a little pep in ma step. I was more confident and motivated to clean the house, BUT, it didn’t last long. I had to keep going back almost every 5 min to get another line, which wreaked havoc on my nasal passages and lungs. I would have to note, that there is that reminiscent feeling of numbing in the back of the throat, accompanied with tooth pain, and clammy extremities.
Now, I did this for about 3 days, just more spaced apart, and by the 3rd day I experienced flushing of the face, feeling like my head was in a balloon, paranoid, headaches, malaise, and complete lack of any desire to do anything
by the 3rd day I experienced flushing of the face, feeling like my head was in a balloon, paranoid, headaches, malaise, and complete lack of any desire to do anything
. Basically, it stopped doing it for me...not that it was that great in the first place.
Some other side effects I noticed were:
Loss of appetite (yay…) and when I did eat, because my stomach did tell me to put at least something in there, food tasted blah.
No urge to smoke cigs- well duh it’s used for smoking cessation. I did however smoke for social reasons and getting through one was kind of difficult.
Cotton mouth/ mild difficulty swallowing
Upset stomach/ diarrhea
There is a crash feeling when coming down, but subtle. I just feel really tired but agitated.
Eyelid swelling in the morning with dry bloody nose and a cough.
Feelings of indifference. Things that generally make me upset didn’t seem all that important- like my bf being a douche.
TMJ-like pain and headaches.
I was uncoordinated and had troubles focusing.
So my conclusion: I should’ve just left the stuff well alone. If I had any tolerance to amphetamines then this would not do anything for me. Unless I want to be miserable by blowing through it all day risking the likelihood of having a seizure. On the 4th day I was attracted to the nostalgia of crushing one up, but soon felt like passing out and having bouts of dizziness with just one pill. I do not want to have any sobby withdrawals so I intend on tapering off orally. Way to go self!
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.